# SDR DALA2025051903830

- Difficulty date: May 6, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N932AT
- Make and model: Boeing 717-200
- Aircraft serial: 55073
- Aircraft time: 55,615 hours, 40,241 cycles
- System (JASC): 5751 · Ailerons
- Part: Tab
- Condition: Delaminated
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 9568 INITIAL INSPECTION: DELAMINATED CONTROL TAB OF AILERON AT LH WING. CORRECTIVE ACTION: AILERON CONTROL TAB WAS REMOVED (PN: UNK, SN: 5106) AND SERVICEABLE AILERON CONTROL TAB (P/N: 5910047-501 S/N: 5029) WAS INSTALLED AT LH WING PER B717-200 AMM 27-10-02. (0951935)
